Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’ve been on Lipitor for over a year now and I feel like like I’ve been putting up with side effects of this medication for far too long. I’ve not been having muscle aches, but I feel like I’m having flu for this whole year I’m on the Lipitor.

My doctor says that as far as statin medication go, Lipitor is one with least side effects and its more potent than simvastatin, but I was on simvastatin before and it didn’t feel as bad as Lipitor does. I guess I can insist that my doctor puts me back on simvastatin, but still, I’m wondering will it be as effective in controlling my cholesterol?

Loading...

Hello,

Lipitor is definitely stronger than simvastatin in terms of lowering your cholesterol more effectively and most people usually don't have too much side effects when compared to other statin medications - but everyone is different.

The side effects you're experiencing are definitely good enough reason for your doctor to consider switching you to either different statin medication - simvastatin or perhaps some of the newer statins, or some other cholesterol lowering medication.

Reply

Loading...